Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 137, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 11:55 PM MDT for Grant County, Sioux County, North Dakota. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 11:55 PM MDT (05:55 UTC)
- Expired
- Jul 11, 2016, 1:00 AM MDT
- In force
- 65 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Grant County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 65 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 12:30 AM MDT | HAIL 1 | 3 Sw Porcupine, ND | GUSTY WINDS ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 9:40 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
923
WUUS53 KBIS 110555
SVRBIS
NDC037-085-110700-
/O.NEW.KBIS.SV.W.0137.160711T0555Z-160711T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1255 AM CDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 200 AM CDT/100 AM MDT/
* AT 1254 AM CDT/1154 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
MILES NORTHWEST OF MCINTOSH...OR 24 MILES WEST OF
SELFRIDGE...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SHIELDS AROUND 100 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ST.
GERTRUDE...PORCUPINE AND RALEIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4595 10174 4646 10149 4642 10130 4637 10130
4637 10111 4636 10105 4628 10105 4628 10103
4630 10100 4631 10101 4632 10101 4631 10099
4634 10096 4630 10079 4594 10125
TIME...MOT...LOC 0554Z 217DEG 16KT 4605 10144
HAIL...1.25IN
WIND...60MPH
$$
HEINERT2 follow-up statements
478
WWUS53 KBIS 110635
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
135 AM CDT MON JUL 11 2016
NDC037-085-110700-
/O.CON.KBIS.SV.W.0137.000000T0000Z-160711T0700Z/
GRANT ND-SIOUX ND-
135 AM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR SOUTHEASTERN GRANT AND EASTERN SIOUX COUNTIES...
AT 135 AM CDT/1235 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SHIELDS...OR 12 MILES NORTHWEST OF SELFRIDGE...MOVING NORTHEAST AT 35
MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN GRANT AND EASTERN SIOUX COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: ST. GERTRUDE...PORCUPINE AND RALEIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4595 10174 4646 10149 4642 10130 4637 10130
4637 10111 4636 10105 4628 10105 4628 10103
4630 10100 4631 10101 4632 10101 4631 10099
4634 10096 4630 10079 4594 10125
TIME...MOT...LOC 0635Z 226DEG 31KT 4616 10112
HAIL...2.00IN
WIND...60MPH
$$
HEINERT325
WWUS53 KBIS 110647
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
147 AM CDT MON JUL 11 2016
NDC037-085-110700-
/O.CON.KBIS.SV.W.0137.000000T0000Z-160711T0700Z/
GRANT ND-SIOUX ND-
147 AM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR SOUTHEASTERN GRANT AND EASTERN SIOUX COUNTIES...
AT 147 AM CDT/1247 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
MILES SOUTHWEST OF SOLEN...OR 16 MILES NORTH OF SELFRIDGE...MOVING
NORTHEAST AT 40 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHIELDS...ST. GERTRUDE AND PORCUPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4595 10152 4636 10129 4637 10111 4636 10105
4628 10105 4628 10103 4630 10100 4631 10101
4632 10101 4631 10099 4634 10096 4630 10079
4594 10125
TIME...MOT...LOC 0647Z 217DEG 35KT 4628 10092
HAIL...2.00IN
WIND...60MPH
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:30 PM MDT, 25 minutes earlier.
Area forecast discussion, Jul 10, 11:30 PM MDT, 25 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1230 AM CDT MON JUL 11 2016 .UPDATE... Issued at 1224 AM CDT Mon Jul 11 2016 Severe threat continues over portions of the area, with the new focus starting to lean towards the south with the low level jet increasing. Along with the storms already over the area, will have to keep an eye on new development over South Dakota where convection was limited earlier and atmosphere has yet to be worked over. These storms may then move into our area with severe potential. UPDATE Issued at 944 PM CDT Sun Jul 10 2016 Cancelled severe thunderstorm watch 368 across southwestern ND and cancelled the watch for the northwestern counties. Currently have a line of severe thunderstorms pushing through central ND that has produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11 pm CDT and will likely have to be extended in time for eastern counties. Otherwise, made some adjustments to pops to account for current trends. UPDATE Issued at 700 PM CDT Sun Jul 10 2016 All of western and central ND is under a severe thunderstorm watch through late evening. Severe thunderstorms are ongoing across the west with very large hail and damaging winds. Significant damage in Amidon earlier with 2.75 inch size hail reported. Current thinking is that the storms will organize into an MCS and progress across the state, which we are beginning to see with a distinct line of storms just moving through KDIK, which had a 51 knot gust. Large hail and strong winds would remain the biggest threats. HRRR brings this line through Bismarck by 9 pm, but timing may change as line accelerates. Also cancelled heat advisory across far south central. UPDATE Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1224 AM CDT Mon Jul 11 2016 Scattered to widespread thunderstorms will continue overnight, with some storms lingering into Monday. Also, some IFR cigs have developed over western portions of North Dakota, which may linger through the overnight hours before improving on Monday. Gusty westerly winds develop Monday, especially over southwest North Dakota. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...WAA LONG TERM...WAA AVIATION...JJS
Hazardous weather outlook, Jul 10, 11:50 PM MDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1250 AM CDT MON JUL 11 2016 NDZ025-034>037-042-045>048-050-051-120600- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TONIGHT...WITH SOME POSSIBLY BECOMING SEVERE. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-017>023-031>033-040-041-043-044-120600- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL CONTINUE TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY BECOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jul 10, 11:17 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1217 AM CDT MON JUL 11 2016
NDZ045-046-110600-
EMMONS ND-SIOUX ND-
1217 AM CDT MON JUL 11 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIOUX AND EMMONS
COUNTIES UNTIL 100 AM CDT...
AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF KENEL...OR 10 MILES EAST OF MCLAUGHLIN...MOVING
NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...STRASBURG...HAGUE...
BEAVER BAY RECREATION AREA AND TEMVIK.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4640 10046 4639 10011 4627 9988 4594 9989
4594 10092
TIME...MOT...LOC 0516Z 214DEG 35KT 4585 10061
MATHEWSLocal storm report, Jul 10, 11:23 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1223 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FUNNEL CLOUD 4 NW WILLISTON 48.20N 103.69W
07/10/2016 WILLIAMS ND LAW ENFORCEMENT
.
&&
CJSLocal storm report, Jul 10, 11:24 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN DICKINSON 46.88N 102.79W
07/10/2016 M2.00 INCH STARK ND PUBLIC
EAST SIDE OF DICKINSON.
&&
CJSLocal storm report, Jul 10, 11:25 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1225 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FUNNEL CLOUD 2 N CROSBY 48.95N 103.30W
07/10/2016 DIVIDE ND PUBLIC
PUBLIC REPORT RELAYED BY LOCAL MEDIA.
LOCATION ESTIMATED.
&&
CJSSpecial weather statement, Jul 10, 11:43 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1243 AM CDT MON JUL 11 2016 NDZ042-045-110615- SIOUX ND-GRANT ND- 1243 AM CDT MON JUL 11 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT AND SOUTHWESTERN SIOUX COUNTIES UNTIL 115 AM CDT/1215 AM MDT/... AT 1242 AM CDT/1142 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MORRISTOWN...OR 25 MILES EAST OF LEMMON...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MORRISTOWN. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA. LAT...LON 4625 10179 4623 10124 4594 10135 4594 10184 TIME...MOT...LOC 0542Z 198DEG 15KT 4602 10164 HEINERT
Local storm report, Jul 10, 11:49 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL BUCYRUS 46.06N 102.79W
07/11/2016 E2.50 INCH ADAMS ND PUBLIC
VIA SOCIAL MEDIA.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:01 PM MDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jul 10, 6:26 PM MDT | Special Weather Statement | BIS | Burke | 49 min |
| Jul 10, 6:32 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jul 10, 6:43 PM MDT | Special Weather Statement | BIS | Mercer, Oliver | 47 min |
| Jul 10, 6:55 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 65 min |
| Jul 10, 7:28 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 62 min |
| Jul 10, 7:36 PM MDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jul 10, 7:54 PM MDT | Special Weather Statement | BIS | McHenry, McLean, Sheridan | 51 min |
| Jul 10, 8:20 PM MDT | Special Weather Statement | BIS | Renville | 40 min |
| Jul 10, 8:34 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more | 56 min |
| Jul 10, 8:46 PM MDT | Special Weather Statement | BIS | Pierce, Sheridan, Wells | 44 min |
| Jul 10, 9:00 PM MDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 19 hr |
| Jul 10, 9:18 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Sheridan, Wells | 57 min |
| Jul 10, 9:26 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 34 min |
| Jul 10, 9:59 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more | 61 min |
| Jul 10, 10:19 PM MDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jul 10, 10:38 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 67 min |
| Jul 10, 10:58 PM MDT | Special Weather Statement | BIS | Dickey, LaMoure | 32 min |
| Jul 10, 11:12 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 63 min |
| Jul 10, 11:17 PM MDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 10, 11:27 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 10, 11:43 PM MDT | Special Weather Statement | BIS | Grant | 32 min |
| Jul 11, 12:04 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 35 min |
| Jul 11, 12:40 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 35 min |
| Jul 11, 12:50 AM MDT | Severe Thunderstorm Warning | BIS | Emmons | 55 min |
| Jul 11, 12:52 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 11, 1:01 AM MDT | Special Weather Statement | BIS | Dickey | 44 min |
| Jul 11, 1:41 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jul 11, 2:45 AM MDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 45 min |
| Jul 11, 2:58 AM MDT | Special Weather Statement | BIS | Emmons | 32 min |
| Jul 11, 3:21 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 24 min |
| Jul 11, 3:51 AM MDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 11, 4:33 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 27 min |
| Jul 11, 6:25 AM MDT | Areal Flood Warning | BIS | Dickey, LaMoure | 3 hr |
| Jul 11, 9:08 AM MDT | Areal Flood Warning | BIS | Dickey | 27 hr |
| Jul 11, 12:09 PM MDT | Special Weather Statement | BIS | Logan | 36 min |
| Jul 11, 1:56 PM MDT | Special Weather Statement | BIS | Grant | 34 min |
| Jul 11, 2:10 PM MDT | Special Weather Statement | BIS | Sioux | 50 min |
| Jul 11, 2:36 PM MDT | Special Weather Statement | BIS | Morton | 24 min |
| Jul 11, 2:49 PM MDT | Special Weather Statement | BIS | Morton | 41 min |
| Jul 11, 3:03 PM MDT | Special Weather Statement | BIS | Morton, Sioux | 42 min |
| Jul 11, 3:28 PM MDT | Special Weather Statement | BIS | Sioux | 47 min |
| Jul 11, 4:27 PM MDT | Special Weather Statement | BIS | Emmons, Kidder, Logan | 48 min |
| Jul 11, 4:37 PM MDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 4 hr |
| Jul 11, 4:51 PM MDT | Special Weather Statement | BIS | Wells | 24 min |
| Jul 11, 5:16 PM MDT | Special Weather Statement | BIS | Foster, Kidder, Logan, McIntosh, Stutsman, Wells | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.